Cubic diophantine inequalities for split forms

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalMonatshefte fur Mathematik
DatePublished - 11 Jan 2014
Issue number2
Volume175
Pages (from-to)213-225
Original languageEnglish

Abstract

Denote by s0(r) the least integer such that if s⩾s0(r), and F is a cubic form with real coefficients in s variables that splits into r parts, then F takes arbitrarily small values at nonzero integral points. We bound s0(r) for r⩽6 .

    Research areas

  • diophantine inequalities, forms in many variables

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations